# SDR AU000689

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: WL106AMA7
- Condition: Faulty
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) AIR SPEED INDICATOR FAULTY.
